MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, BETA

EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, BETA
Model Number 314-13-14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during removal, the surgeon found the patient left shoulder implant to be damaged.The glenoid was missing a chunk.Surgeon only removed the glenoid from the patient.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Device will not be retuning, surgeon kept implant.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the cause of the revision reported cannot be determined from the information provided, but may have been related to the cage glenoid component, which was reportedly found to be ¿missing a chunk¿ during the revision surgery.It is unclear if the glenoid was excessively worn, the polyethylene fractured, or if the cage/peripheral pegs disassociated from the polyethylene body.The exact events and order of events cannot be confirmed because no images of the explanted device or radiographs were provided and the revised component was not returned to exactech for evaluation.Section h11: *the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID LARGE, BETA
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14082956
Report Number1038671-2022-00413
Device Sequence Number19366730
Product Code KWT
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2020
Device Model Number314-13-14
Device Catalogue Number314-13-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown